Alert archive / Idaho / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Pocatello, ID

July 5, 2013Bannock County, Idaho

NWS Pocatello, ID issued this flash flood warning at Jul 5, 2013, 4:54 PM MDT for Bannock County, Idaho. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2013, 4:54 PM MDT (22:54 UTC)
Expired
Jul 5, 2013, 7:45 PM MDT
In force
3 hr
Issued by
NWS Pocatello, ID
Area
Storm-based polygon
Flood severity
None

County Bannock County, ID

The radar

The Pocatello radar (KSFX), 46 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 10.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2013-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2013-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
1327 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-86 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

688 
WGUS55 KPIH 052254
FFWPIH
IDC005-060145-
/O.NEW.KPIH.FF.W.0006.130705T2254Z-130706T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
454 PM MDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL BANNOCK COUNTY IN SOUTHEAST IDAHO...

* UNTIL 745 PM MDT

* AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  HEAVY RAIN WITH THE POTENTIAL TO PRODUCE FLASH FLOODING FROM A     
  SERIES OF THUNDERSTORMS MOVING THROUGH THE WARNED AREA.

* LOCATIONS THAT COULD BE AFFECTED INCLUDE...
   INKOM...
   PORTNEUF GAP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE RADAR INDICATED THE POTENTIAL FOR FLASH 
FLOODING OVER THE CHARLOTTE FIRE BURN AREA FROM 2012 AND RECENT 
BURNS NEAR THE INKOM AREA.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
POCATELLO.

&&

LAT...LON 4268 11244 4270 11246 4273 11246 4273 11249
      4277 11249 4279 11251 4282 11252 4289 11219
      4271 11217 4267 11241

$$

DMH
2 follow-up statements
028 
WGUS75 KPIH 060021
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
621 PM MDT FRI JUL 5 2013

IDC005-060145-
/O.CON.KPIH.FF.W.0006.000000T0000Z-130706T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNOCK ID-
621 PM MDT FRI JUL 5 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR
CENTRAL BANNOCK COUNTY...

AT 616 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LOCALLY HEAVY RAIN FROM THUNDERSTORM WITH THE POTENTIAL TO 
PRODUCE FLASH FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PORTNEUF 
GAP...INKOM...AND THE CHARLOTTE FIRE BURN AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
POCATELLO.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN IDAHO.

&&

LAT...LON 4268 11244 4270 11246 4273 11246 4273 11249
      4277 11249 4279 11251 4282 11252 4289 11219
      4271 11217 4267 11241

$$

DMH
498 
WGUS75 KPIH 060114
FFSPIH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
714 PM MDT FRI JUL 5 2013

IDC005-060123-
/O.CAN.KPIH.FF.W.0006.000000T0000Z-130706T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BANNOCK ID-
714 PM MDT FRI JUL 5 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BANNOCK
COUNTY...

THE THREAT OF HEAVY RAIN AND FLASH FLOODING HAS ENDED FOR CENTRAL 
BANNOCK COUNTY. THEREFORE THE FLASH FLOOD WARNING HAS BEEN 
CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT
FRIDAY EVENING FOR SOUTHEASTERN IDAHO.

LAT...LON 4268 11244 4270 11246 4273 11246 4273 11249
      4277 11249 4279 11251 4282 11252 4289 11219
      4271 11217 4267 11241

$$

DMH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 1:47 PM MDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 5, 1:47 PM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
147 PM MDT FRI JUL 5 2013

.SHORT TERM...SATELLITE IMAGERY SHOWS A NARROW BAND OF DRY AIR
THAT WAS OVER SOUTHEAST IDAHO THIS MORNING AND IS NOW MOVING TO
THE EAST WITH THE APPROACH OF A TROUGH MOVING THROUGH WASHINGTON
AND OREGON. AT NOON TIME...THUNDERSTORMS WERE DEVELOPING ON THE
LEADING EDGE OF THE TROUGH FROM BOISE TO YELLOWSTONE. ALSO
WATCHING THUNDERSTORM DEVELOPMENT IN NEVADA THAT COULD TRACK NORTH
AHEAD OF THE TROUGH. IN THE SOUTH CENTRAL HIGHLANDS SURFACE DEW
POINTS REMAIN IN THE 50S AND CONVECTION COULD DEVELOP QUICKLY. ON
THE GOOD SIDE...SATELLITE DERIVED PRECIPITABLE WATER SHOWS AIR IS
DRIER THAN YESTERDAY...ABOUT .6 TO .7 INCH IN THE NARROW BAND OF
DRY AIR AND INCREASING AGAIN TOWARDS BOISE. SO THAT DRY BAND IS
NOT AS DRY AS IT MIGHT APPEAR TO BE AND ISOLATED STORMS STILL
MIGHT PUT DOWN A TENTH OF AN INCH OF RAIN THIS AFTERNOON AND
EVENING. THE ASSOCIATED SURFACE FRONT SHOULD DRIFT INTO THE SNAKE
PLAIN AFTER MIDNIGHT WITH MINIMAL WIND AROUND 10 TO 15 MPH. SOME
MOISTURE FROM UTAH DIRECTION SURGES BACK TO IDAHO SUNDAY AHEAD OF
A SECOND DISTURBANCE MOVING INTO SOUTHWESTERN CANADA. AFTERNOON
THUNDERSTORMS WILL REDEVELOP HERE. RS

.LONG TERM...MONDAY THROUGH THURSDAY. ISOLATED AFTERNOON
THUNDERSTORMS EXPECTED TO DEVELOP MONDAY WITH THE PASSAGE OF A LOW
PRESSURE DISTURBANCE OVER THE IDAHO PAN HANDLE. TUESDAY THROUGH
THURSDAY...MODELS ARE PROVIDING A MOSTLY DRY SOUTHWEST FLOW INTO
IDAHO UNTIL LATE IN THE WEEK WHEN A LOW PRESSURE TROUGH DEVELOPS
ALONG THE PACIFIC COAST. THE HIGH PRESSURE RIDGE WE EXPERIENCED THE
PAST FEW DAYS REBUILDS OVER ARIZONA AND NEW MEXICO...BUT AT THIS
TIME MODEL CONSENSUS SHOWS LITTLE INDICATION OF ANY ADDITIONAL
MONSOON MOISTURE FINDING ITS WAY TO SOUTHEAST IDAHO. VERY SPOTTY
CONVECTION MIGHT BE SEEN IN THE MOUNTAINS. LOWER VALLEY
TEMPERATURES HOLD FLAT AROUND 90F FOR ABOUT 4 DAYS..THEN INCREASE
2 TO 4 DEGREES BY WEDNESDAY. RS

&&

.AVIATION...UPPER TROF PUSHING EAST AND EXPECT THUNDERSTORM
DEVELOPMENT AGAIN THIS AFTERNOON AND EVENING.   HAVE VICINITY
THUNDERSTORMS AT ALL TAF SITES.   ANY OF THEM COULD SEE A
THUNDERSTORM ON SITE THROUGH 03Z.  IF ANY CLOSE ENOUGH COULD SEE
GUSTY WINDS AS WELL BUT EXPECT CONDITIONS TO REMAIN VFR THROUGHOUT
THE NEXT TWO DAYS.
GK

&&

.FIRE WEATHER...EXPECT ISOLATED TO WIDELY SCATTERED VALLEY
THUNDERSTORMS AND SCATTERED MOUNTAIN THUNDERSTORMS THIS AFTERNOON
AND EARLY EVENING AS UPPER LEVEL SYSTEM PUSHES EAST.  IT WILL REMAIN
UNSETTLED OVER THE WEEKEND WITH MOST SCATTERED THUNDERSTORM ACTIVITY
EXPECTED IN ZONES 427...413...AND 411 WITH ISOLATED ACTIVITY FURTHER
WEST.  COULD SEE GUSTY WINDS AND SMALL HAIL WITH THUNDERSTORMS THE
NEXT THREE DAYS.  EXPECT ELEVATED AFTERNOON HUMIDITY IN THE
SOUTHEAST UNDER THE MONSOONAL MOISTURE WITH LOWERING HUMIDITY
EXPECTED BY MONDAY INTO TUESDAY.
GK

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Jul 5, 3:39 AM MDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
339 AM MDT FRI JUL 5 2013

IDZ017>025-031-032-061245-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
339 AM MDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING.
GUSTS TO 50 MPH ARE POSSIBLE WITH THESE THUNDERSTORMS...ALONG WITH
HEAVY DOWNPOURS AND POSSIBLE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THUNDERSTORM THREAT OF AT LEAST A SLIGHT CHANCE FOR AFTERNOONS
AND EVENINGS WILL CONTINUE THROUGH MONDAY. A MUCH WARMER AND DRIER
PERIOD DEVELOPS AFTER TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

In the hours before

Special weather statement, Jul 5, 3:31 PM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
331 PM MDT FRI JUL 5 2013

IDZ022-052215-
CASSIA ID-
331 PM MDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO

UNTIL 415 PM MDT

AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF ELBA..MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
   ELBA...

LAT...LON 4244 11339 4220 11330 4211 11378 4228 11387
TIME...MOT...LOC 2131Z 249DEG 20KT 4223 11370

RS
Local storm report, Jul 5, 3:53 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
353 PM MDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             1 WSW ELBA              42.25N 113.56W
07/05/2013  E0.25 INCH       CASSIA             ID   TRAINED SPOTTER

            PEA SIZE HAIL

0352 PM     HAIL             4 SSW ELBA              42.20N 113.57W
07/05/2013  E0.25 INCH       CASSIA             ID   TRAINED SPOTTER

            PEA SIZE HAIL

&&

DPHELPS
Special weather statement, Jul 5, 3:55 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
355 PM MDT FRI JUL 5 2013

IDZ018-032-052245-
CUSTER ID-
355 PM MDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO

UNTIL 445 PM MDT

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF CHALLIS..MOVING NORTHEAST
AT 70 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 4462 11460 4458 11456 4462 11446 4468 11439
      4475 11440 4488 11423 4486 11419 4476 11421
      4474 11414 4476 11408 4467 11403 4449 11380
      4443 11352 4446 11346 4445 11344 4401 11379
      4455 11467
TIME...MOT...LOC 2156Z 222DEG 61KT 4478 11388

DMH
Special weather statement, Jul 5, 4:00 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED STORM MOTION
NATIONAL WEATHER SERVICE POCATELLO ID
400 PM MDT FRI JUL 5 2013

IDZ018-032-052245-
CUSTER ID-
400 PM MDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO

UNTIL 445 PM MDT

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF CHALLIS..MOVING NORTHEAST
AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 4462 11460 4458 11456 4462 11446 4468 11439
      4475 11440 4488 11423 4486 11419 4476 11421
      4474 11414 4476 11408 4467 11403 4449 11380
      4443 11352 4446 11346 4445 11344 4401 11379
      4455 11467
TIME...MOT...LOC 2156Z 222DEG 61KT 4478 11388

DMH
Special weather statement, Jul 5, 4:08 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
408 PM MDT FRI JUL 5 2013

IDZ022-052245-
ONEIDA ID-POWER ID-CASSIA ID-
408 PM MDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL CASSIA COUNTY IN SOUTH CENTRAL IDAHO
  EXTREME SOUTH CENTRAL POWER COUNTY IN SOUTHEAST IDAHO
  WEST CENTRAL ONEIDA COUNTY IN SOUTHEAST IDAHO

UNTIL 445 PM MDT

AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES EAST OF ELBA..MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL
CROSS INTERSTATE 84 JUST NORTH OF JUMIPER.

LOCATIONS IMPACTED INCLUDE...
  RURAL EASTERN CASSIA COUNTY...
  RURAL WESTERN ONEIDA COUNTY...
  RURAL SOUTHERN POWER COUNTY...

LAT...LON 4246 11307 4217 11289 4212 11343 4231 11350
TIME...MOT...LOC 2206Z 249DEG 20KT 4226 11332

RS
Local storm report, Jul 5, 4:39 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
439 PM MDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             NE ALBION               42.41N 113.58W
07/05/2013  E0.25 INCH       CASSIA             ID   TRAINED SPOTTER

            PEA SIZE HAIL

&&

DPHELPS

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:54 PM MDTSpecial Weather StatementPIHLincoln51 min
Jul 4, 8:01 PM MDTSevere Thunderstorm WarningPIHCassia, Lincoln, Minidoka59 min
Jul 4, 8:28 PM MDTSevere Thunderstorm WarningPIHBlaine, Butte, Cassia, Lincoln, Minidoka, Power47 min
Jul 4, 9:05 PM MDTSpecial Weather StatementPIHBannock, Bingham, Power55 min
Jul 5, 2:41 PM MDTFlash Flood WarningPIHCassia3 hr
Jul 5, 3:16 PM MDTSpecial Weather StatementPIHClark59 min
Jul 5, 3:31 PM MDTSpecial Weather StatementPIHCassia44 min
Jul 5, 3:55 PM MDTSpecial Weather StatementPIHCuster50 min
Jul 5, 4:00 PM MDTSpecial Weather StatementPIHCuster45 min
Jul 5, 4:08 PM MDTSpecial Weather StatementPIHCassia37 min
Jul 5, 4:45 PM MDTTornado WarningPIHCassia, Oneida, Power60 min
Jul 5, 5:09 PM MDTSevere Thunderstorm WarningPIHBingham, Blaine, Butte, Lincoln, Minidoka, Power51 min
Jul 5, 5:18 PM MDTTornado WarningPIHBannock, Oneida57 min
Jul 5, 5:41 PM MDTTornado WarningPIHBannock, Caribou, Franklin64 min
Jul 5, 5:44 PM MDTSevere Thunderstorm WarningPIHBannock, Caribou46 min
Jul 5, 5:51 PM MDTSevere Thunderstorm WarningPIHBingham, Bonneville, Butte, Jefferson39 min

Nearby

Flash Flood Warnings in Idaho, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.